Hi Dane, I was on Xeloda and Avastin for about 9 months. I experienced hand/foot syndrome, common with Xeloda. The palms of my hands and soles of my feet became red then somewhat discolored to a brown, like a deep suntan. The skin was constantly peeling and I liked to "pick" so I was always pulling the skin off, which is not always a good idea.
My fingernails would split in the center and I would have to cut them and file them down and I don't think they have ever recovered. Sometimes it was difficult and frustrating to do small things like twist open a cap, pull a tab on a pop can, zip my pants, etc. because my fingers were so sore.
I had a problem with foot odor and found some difficulty in buying thin socks, suitable for wearing with slacks at work, but that were made of mostly cotton. When you look at the labels, there is a lot of nylon and spandex in socks and this is not an absorbent fiber.
I get migraines and these seemed to increase slightly in frequency, possibly due to the Avastin, but I am not sure.
Overall, not a diffcult treatment...no N&V, no hair loss. More of a great inconvenience.
Hope this info helps.